# SDR 08FDEA00892

- Difficulty date: March 11, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: NRB60371
- Part serial: MAC172
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 8 SLAT HAS NUMEROUS L/E DENTS ALONG THE ENTIRE SPAN.  REMOVED & REPLACED NR 8 SLAT.   EXTEND & RETRACTED SLATS SEVERAL TIMES. NO BINDING & GAP CHECK GOOD PER AMM 27-80-01-4.
